Some problems of regularity of f-quasimetrics

Research output: Contribution to journalArticlepeer-review

Abstract

We get a new proof for validity of T4-axiom of separation for weak symmetric f-quasimetric spaces. Using this proof we get T4- property for more general classes of f-quasimetric spaces. We construct the symmetric (q,q)-quasimetric space (X,d) such that distance function d(u,v) is continuous to each variables but (ρ(x0,xn) + ρ(y0; yn)) 0 ρ(xn,yn) = ρ(x0,y0).

Original languageEnglish
Pages (from-to)355-361
Number of pages7
JournalСибирские электронные математические известия
Volume15
DOIs
Publication statusPublished - 1 Jan 2018

Keywords

  • Convergence
  • Distance function
  • F-quasimetric
  • Interior and closure of a set
  • Open set
  • Separation axioms
  • Weak symmetry
  • distance function
  • convergence
  • SPACES
  • f-quasimetric
  • interior and closure of a set
  • weak symmetry
  • separation axioms
  • open set

OECD FOS+WOS

  • 1.01 MATHEMATICS

Fingerprint

Dive into the research topics of 'Some problems of regularity of f-quasimetrics'. Together they form a unique fingerprint.

Cite this